# SDR YENA20140907185

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 52,249 hours, 18,490 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 502310000
- Part serial: 18455
- Condition: Faulted
- Location: Hyd System
- Part time: 52,261 hours, 18,491 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO BLUE HYDRAULIC PUMP HAD A LOSS OF PRESSURE.  PERFORMED TSM TASK 29-12-00-810A AND FOUND BLUE ELECTRIC PUMP PRESSURE SWITCH FIN 2074GJ AT FAULT.  R & R PRESSURE SWITCH IAW AMM 29-12-17.  OPS CHECK AND LEAK CHECK OK.  FAULT NO LONER IN VIEW.
